# SDR FDEA202305090860

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26673
- Aircraft time: 76,307 hours, 29,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3216
- Condition: Damaged
- Location: Zone 100
- Part time: 76,307 hours, 29,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST AFT OF THE PRESSURE BULKHEAD, STA 1845 RBL 10 SKIN IS PUNCTURED. REPAIRED FUSELAGE SKIN AT STA 1845 RBL 10 JUST AFT OF PRESSURE BULKHEAD IAW EA F-5330-  T0373981. THIS IS A MAJOR REPAIR
